Exact solitons to generalized resonant dispersive nonlinear Schrodinger's equation with power law nonlinearity


Mirzazadeh M., EKİCİ M. , Zhou Q., Biswas A.

OPTIK, vol.130, pp.178-183, 2017 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 130
  • Publication Date: 2017
  • Doi Number: 10.1016/j.ijleo.2016.11.036
  • Title of Journal : OPTIK
  • Page Numbers: pp.178-183
  • Keywords: Bright solitons, Singular periodic solutions, Integrability, TIME-DEPENDENT COEFFICIENTS, OPTICAL SOLITONS, FIBERS

Abstract

This work focuses on the solitons of the generalized resonant dispersive nonlinear Schrodinger's equation with power law nonlinearity. Based on the improved extended tanh-equation method, explicit bright solitons, singular periodic solutions, rational solutions, Weierstrass elliptic doubly periodic type solution and some other types solutions are derived. (C) 2016 Elsevier GmbH. All rights reserved.